# SDR SWAA2024050276431

- Difficulty date: April 17, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 26,842 hours, 13,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD FLOOR SUPPORT IS CRACKED AT BS 380-400; LBL 13; WL 208.<[01] REMOVED AND REPLACE PASSENGER CABIN FWD FLOOR SUPPORT AT BS 380-400; LBL 13; WL 208 PER SRM 51-40-02; SRM 51-40-05; AND DWG#143A5400.;[02] VERIFIED CORRECTIVE ACTION 1
